# SDR USAABA02001

- Difficulty date: January 5, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 5270 · Door Warning System
- Part: Rod End
- Part number: F5237131720051
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 196 - CLIMBING THROUGH FL230, CREW RECEIVED THE ECAM WARNING 'DOOR AFT CARGO'.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE TARGET ROD END ASSEMBLY.  (M)
